International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
|
Volume 103 - Issue 14 |
Published: October 2014 |
Authors: Koppula Jagadeesh, C.Padmini |
![]() |
Koppula Jagadeesh, C.Padmini . An Efficient Intruder Avoidance Method for MANETs. International Journal of Computer Applications. 103, 14 (October 2014), 25-27. DOI=10.5120/18143-9379
@article{ 10.5120/18143-9379, author = { Koppula Jagadeesh,C.Padmini }, title = { An Efficient Intruder Avoidance Method for MANETs }, journal = { International Journal of Computer Applications }, year = { 2014 }, volume = { 103 }, number = { 14 }, pages = { 25-27 }, doi = { 10.5120/18143-9379 }, publisher = { Foundation of Computer Science (FCS), NY, USA } }
%0 Journal Article %D 2014 %A Koppula Jagadeesh %A C.Padmini %T An Efficient Intruder Avoidance Method for MANETs%T %J International Journal of Computer Applications %V 103 %N 14 %P 25-27 %R 10.5120/18143-9379 %I Foundation of Computer Science (FCS), NY, USA
Among all the up to date wireless networks, Mobile Adhoc Network (MANET) is one amongst the foremost necessary and distinctive applications. Unfortunately, the open medium and remote distribution of MANET create it at risk of numerous kinds of attacks. So, it is crucial to develop efficient intrusion-detection mechanisms to protect MANET from attacks. In this paper, we define solid privacy requirements regarding malicious attackers in MANET. We propose and implement a new intrusion-avoidance system specially designed for MANETs. Compared to contemporary approaches, it demonstrates higher malicious-behaviour-avoidance rates in certain circumstances while does not greatly affect the network performances.